Local behavior of Q-homeomorphisms in Loewner spaces

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк


We study the problem of the elimination of isolated singularities for so-called Q-homeomorphisms in Loewner spaces. We formulate several conditions for a function Q(x) under which every Q-homeomorphism admits a continuous extension to an isolated singular point. We also consider the problem of the homeomorphicity of the extension obtained. The results are applied to Riemannian manifolds and Carnot groups.
How to Cite
Salimov, R. R. “Local Behavior of Q-Homeomorphisms in Loewner Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 10, Oct. 2008, pp. 1378–1388, https://umj.imath.kiev.ua/index.php/umj/article/view/3252.
Research articles